# SDR USAASA01012

- Difficulty date: April 18, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N720US
- Make and model: Airbus A319-112
- Aircraft serial: 1089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - THE ROW THREE EMERGENCY EXIT SEAT LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPS CHECKED OK.  (M)
